Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jumo

Possible Eczema Developed From Tazorac Gel..help

Recommended Posts

So I've been using tazorac gel 0.5% for a good 6-7 months and have recently begun to get random but frequent red, itchy patches/spots on my face. The redness and itchiness will subside within 2 hours or so but continues to come back throughout the day on various areas of my face. My face is fairly clear from acne for the most part now, so it really bugs me that I'm getting these random itchy spots on my face. Also, the tazorac is really drying out my face at this point, even with use of moisturizer twice a day. In addition, any time I shave I ALWAYS get razor bumps and redness, even when taking excessive measures beforehand. I'm assuming my skin has overall become more sensitive as a result of the tazorac. My derm told me I developed a mild eczema from the tazorac, and I was curious to whether or not I should continue the tazorac use and if there is a solution to this eczema/sensitive skin problem? I would optimally like to stop using tazorac all together, and use all natural products in addition to detoxifying my body.

The products I currently use are

Cerave Hydrating Cleanser

Aveeno Sooth Moisturizer

Tazorac Gel 0.5 %

Any assistance/experience would be greatly appreciated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×